Doctor insights on:
Chest Pain After Flu Shot
Common : It is common to have some muscle soreness after a flu vaccine. It is not serious and usually resolves in a day or so. You may take some Ibuprofen for pain if you wish. Contrary to common belief, you can not get the flu from the flu shot- it's a killed vaccine. ...Read moreSee 1 more doctor answer
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
Flu shot 3 days ago, gas, nausea, runny nose, headache, mild chest pain, weakness, sweating/chills, and dizzy. If not flu shot then what?
Call the doctor: Your should be calling the doctor or clinic that gave you the shot and getting yourself checked out. ...Read more
See below: These are common symptoms that you describe. They should abate within 72 hours. If the persist, see your family doctor. ...Read more
Chills, feeling cold, mild chest pain, tingling discomfort in arms. Frequant urination. Had flu shot last year. Lower abdomen pain. Sex last night?
Infection?: It certainly sounds as if you have the beginnings of some type of an infection whether it be a viral respiratory ailment or more likely a urinary tract type of problem which not infrequently occurs after having had sexual relations especially in women with short urethras. ...Read more
Dull chest pain, stiff achy muscles in arms & shoulders, headaches, lethargic, & sneezing. Flu? or Cold? Got flu shot & flu going around @ workplace
Yes its quite common: It can last for less than a day in majority of people, but in some it could last longer, for a few days. If it last longer 2-3 days or is getting worse, see your pcp, as it might be something else. ...Read more
Started coughing yesterday, chest and throat sore. Feel achy all over. Had flu shot in november. Any suggestions?
Viral URI?: Your symptoms suggest you may have viral uri.Consult your doctor to find out if thats what you have. ...Read more
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
Sneezing, sinus congestion, chills, sweats, diarrhea, nausea. Vomiting every 1-2 hours. I got my flu shot this year.
Explanation : These all symptoms most likely related to other viral infection, not flu. To help yourself you need to drink fluids by small amount but very often to prevent dehydration, first of all. Diet with a lot of rice, apple sauce, toast, banana are helpful. Advil or Motrin may help with chills. And Day/nyouil is helpful for sinus congestion. Be well soon. ...Read more
Just had flu n pnemona shots an im suffer from cough sinsus stuffiness fell tired thoracic back n chest pain.
Shots: You can have local soreness at the site of injection. You could get a mild fever. You might have mild aches in the places you describe. All for abt 2 days. But if chest & back pain is more than a mild ache, see a doctor. Especially if you have diabetes or heart trouble. The local arm site can be quite achy. When in doubt check it out (with a doctor.). ...Read more
Coincidence: It usually coincidence.Get a more detailed answer ›
symptoms are chest congestion, productive cough, headache,diarrhea. no fever. feels like the flu but it is not debilitating. got my flu shot last year
I think I have a virus. Terrible knee pain, fever and dizziness. Then 3 days later cold symptoms. My joints ache but knees worst. Had flu shot.
I have a fever range from 99.3-101.3 with headache, muscle ache and pain, sore throat, stomach pain it been goin on for 3 days had flu shot 9/25/2014?
Other Virus: You probably have some other respiratory or entero virus infection, which are very common this time of year. You can let it run its course for 7-10 days with symptomatic, OTC meds, including Vit C and Zinc and good hydration. If still symptomatic, please get checked by your PMD. ...Read moreSee 1 more doctor answer
Two days ago, got shot. Hpv. Arm is swollen, nausea, fatigue, low grade fever, sleepless, chest pain on side of injection. Please help?
Reaction to vaccine: Sounds like you have a strong reaction to the vaccine/ side effects. You should call the doctors office you got it from and let them know, they may want to see you again to evaluate your reaction. ...Read more